Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 519072, 8 pages
http://dx.doi.org/10.1155/2015/519072
Research Article

On Nonlinear Fractional Sum-Difference Equations via Fractional Sum Boundary Conditions Involving Different Orders

Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand

Received 13 July 2015; Revised 3 September 2015; Accepted 6 September 2015

Academic Editor: Sotiris K. Ntouyas

Copyright © 2015 Saowaluk Chasreechai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saowaluk Chasreechai, Chanakarn Kiataramkul, and Thanin Sitthiwirattham, “On Nonlinear Fractional Sum-Difference Equations via Fractional Sum Boundary Conditions Involving Different Orders,” Mathematical Problems in Engineering, vol. 2015, Article ID 519072, 8 pages, 2015. https://doi.org/10.1155/2015/519072.